# SDR 04FDEA00005

- Difficulty date: January 2, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,248 hours, 16,736 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Fitting
- Part number: 9036M28G04
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7832-73857.  EXHAUST - THRUST REVERSER - REWORK OF WORN AREA ON T-R SUPPORT FITTING.  CLOSING ACTION ON N/R S00022 ON 12/29/03.  COMPLIED WITH EA 8-7832-73857.
